# SDR CALA2025062505869

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 44,607 hours, 16,214 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 14832
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG 9 PSI LEFT BLEED AFTER TAKEOFF PLACARDED #1 ENGINE BLEED PER MEL 3605A, LOCKED #1 PRSOV CLOSED. DISPATCH DESK: 35 TOMC APPROVES PLACARDED #1 ENGINE BLEED INOP PER MEL 3605A, PRSOV NEEDS REPLACEMENT REF AMM 36-11-04. REMOVED AND REPLACED ENG 1 PRSOV REF AMM: 36-11-04. LEAK CHECK GOOD, NO LEAKS NOTED AT THIS TIME. SUGGEST HIGH POWER RUN TO ADD EMP:U413935 VERIFY FIX DUE TO ENG 1 LOW BLEED AFTER TAKEOFF. ACCOMPLISHED ENGINE RUNS NO BLEED FROM #1 ENGINE. ACCOMPLISHED PRSOV HEALTH CHECK REF AMM 36-11-00 FOUND PRSOV CONTROL SENSE LINE WITH LARGE LEAK. REPLACED LIKE REF IPC 36-11-51-02. ACCOMPLISHED ENGINE RUNS AFTER REPLACEMENT ALL BLEEDS NORMAL.
